| Catalog Number |
IR2008T |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a roi-a anchoring plate m fractured post-operatively.This was discovered during a follow-up visit via x-ray.The patient was pain free and had no complaints; there was no report of a fall or other issues to cause the fracture.It is currently unknown whether or not a revision will be performed.
Additional Manufacturer Narrative
H6: additional method code: 4109.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned, however x-ray images were provided which show that an anchoring plate has fractured.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description